The convergence of a finite difference method on layer-adapted mesh for a singularly perturbed system


Amiraliyev G.

APPLIED MATHEMATICS AND COMPUTATION, vol.162, no.3, pp.1023-1034, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 162 Issue: 3
  • Publication Date: 2005
  • Doi Number: 10.1016/j.amc.2004.01.015
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1023-1034

Abstract

This paper is concerned with the numerical solution for singular perturbation system of two coupled ordinary differential equations with first and second orders and with initial and boundary conditions, respectively. Finite difference scheme on a special non-uniform mesh, whose solution converges pointwise independently of the singular perturbation parameter is constructed and analyzed. Numerical results supporting the theory are presented. (C) 2004 Elsevier Inc. All rights reserved.